Publication detail

On oscillation and nonoscillation of two-dimensional linear differential systems

LOMTATIDZE, A. ŠREMR, J.

Original Title

On oscillation and nonoscillation of two-dimensional linear differential systems

English Title

On oscillation and nonoscillation of two-dimensional linear differential systems

Type

journal article - other

Language

en

Original Abstract

New oscillation and nonoscillation criteria are established for the two-dimensional system , where coefficients are locally integrable functions.

English abstract

New oscillation and nonoscillation criteria are established for the two-dimensional system , where coefficients are locally integrable functions.

Keywords

Two-dimensional system of linear ODE; oscillation; nonoscillation

RIV year

2013

Released

01.09.2013

Pages from

573

Pages to

600

Pages count

27

BibTex


@article{BUT104335,
  author="Aleksandre {Lomtatidze} and Jiří {Šremr}",
  title="On oscillation and nonoscillation of two-dimensional linear differential systems",
  annote="New oscillation and nonoscillation criteria are established for the two-dimensional system , where  coefficients are locally integrable functions.",
  chapter="104335",
  number="3",
  volume="2013",
  year="2013",
  month="september",
  pages="573--600",
  type="journal article - other"
}